# SDR 97UAL900269

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 6191001110
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, AFTER GEAR DOWN, NO GREEN NOSE LIGHT INDICATION.  RECYCLED GEAR, STILL NO GREEN LIGHT.  ON ROLL OUT, GOT A RED DOORS LIGHT, THEN THE GREEN NOSE GEAR LIGHT CAME ON AND DOORS LIGHT WENT OUT.  REPLACED NOSE GEAR GREEN INDICATOR LIGHT LENS CAP.  GEAR OPERATION NORMAL.
